On distributive homological algebra. III. Homological theories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 26 (1985) no. 2, pp. 169-213.
@article{CTGDC_1985__26_2_169_0,
     author = {Grandis, Marco},
     title = {On distributive homological algebra. {III.} {Homological} theories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {169--213},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {26},
     number = {2},
     year = {1985},
     zbl = {0577.18003},
     mrnumber = {794753},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1985__26_2_169_0/}
}
TY  - JOUR
AU  - Grandis, Marco
TI  - On distributive homological algebra. III. Homological theories
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1985
DA  - 1985///
SP  - 169
EP  - 213
VL  - 26
IS  - 2
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1985__26_2_169_0/
UR  - https://zbmath.org/?q=an%3A0577.18003
UR  - https://www.ams.org/mathscinet-getitem?mr=794753
LA  - en
ID  - CTGDC_1985__26_2_169_0
ER  - 
Grandis, Marco. On distributive homological algebra. III. Homological theories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 26 (1985) no. 2, pp. 169-213. http://www.numdam.org/item/CTGDC_1985__26_2_169_0/

1 G. Birkhoff, Lattice Theory, Coll. Publ. A.M.S., New York 1973. | JFM 66.0100.04

2 H. Cartan & S. Eilenberg, Homological Algebra, Princeton Univ. Press, 1956. | MR 77480 | Zbl 0075.24305

3 R. Deheuvels, Topologie d'une fonctionnelle, Ann. Math. 61 (1955), 13-72. | MR 69488 | Zbl 0067.33303

4 M. Grandis, Spazi con operatori e applicazioni al problema di Knaster, Rend. Sem. Mat. Univ. Padova 38 (1967), 258-286. | Numdam | MR 221502 | Zbl 0212.56103

5 M. Grandis, Il sistema spettrale di un complesso multiplo, Rend. Sem. Mat. Univ. Padova 40 (1968), 252-298. | Numdam | MR 242159 | Zbl 0192.34203

6 M. Grandis, Induction in orthodox involution categories (Orthodox Categories 3), Ann. mat. Pura Appl. 116 (1978), 87-99. | MR 506975 | Zbl 0393.18006

7 M. Grandis, Quaternary categories having orthodox symmetrizations (Orthodox Symmetrizations 1), Boll. Un. Mat. Ital. 14-B (1977), 605-629. | MR 486062 | Zbl 0445.18003

8 M. Grandis, Distributive unions in semilatticesand in inverse symmetrizations, Riv. Mat. Univ. Parma 6 (1980), 363-378. | MR 621810 | Zbl 0464.06003

9 M. Grandis, Zeeman diagrams for homological systems, Rapporti Scient. Ist. Mat. Univ. Genova 102 (1981).

10 M. Grandis, Concrete representations for inverse and distributive exact categories, Rend. Accad. Naz. Sci. XL Mem. Mat. 8 (1984), 99-120. | MR 774916 | Zbl 0556.18004

11 M. Grandis, The running knot Theorem for idempotent categories, Boll. UMI 4 | MR 799782 | Zbl 0569.18007

12 M. Grandis, On distributive homological algebra, I. RE-categories, Cahiers Top. et Géom. Diff. XXV-3 (1984), 259-302. | Numdam | MR 786552 | Zbl 0564.18005

13 M. Grandis, Id, II. Theories and models, Id XXV-4 (1984), 353-380. | Numdam | MR 789134 | Zbl 0564.18006

14 P.J. Hilton & S. Wylie, Homology Theory, Cambridge Univ. Press, 1962. | Zbl 0091.36306

15 S. Mac Lane, Homology, Springer, 1963. | MR 1344215 | Zbl 0818.18001

16 S. Mac Lane, Categories for the working mathematician, Springer, 1971. | MR 1712872 | Zbl 0906.18001

17 B. Mitchell, Theory of categories, Academic Press, 1965. | MR 202787 | Zbl 0136.00604

18 D. Puppe, Korrespondenzen in abelschen Kategorien, Math. Ann. 148 (1962), 1-30. | MR 141698 | Zbl 0109.25201

19 E.H. Spanier, Algebraic topology, Mc Graw-Hill, New York 1966. | MR 210112 | Zbl 0145.43303

20 E.C. Zeeman, On the filtered differential group, Ann. Math. 66 (1957), 557-585. | MR 96209 | Zbl 0097.38703